# SDR VNAA2020093011102

- Difficulty date: September 27, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 36,339 hours, 35,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 20709
- Condition: Failed
- Location: Emergency Lights
- Part time: 36,339 hours, 35,318 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED NR 2 POWER SUPPLY CHARGER.  OPERATIONS CHECK GOOD.
